MathSciNet Relay Station
MathSciNet bibliographic data
MR1465602 35R60 (35Q55 60G60)
Kuksin, S. B. On turbulence in nonlinear Schrödinger equations. Geom. Funct. Anal. 7 (1997), no. 4, 783–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement